During sexual intercourse i tend to take much to long a time trying to orgasm to the point of just stopping and giving up.
I see your question was never answered. It's a resounding yes from my point of view. I recently experienced the same thing while taking Nexium.
I had this problem once twenty years ago. I took a prescription anti-depressant. I stopped immediately and never had delayed ejaculation again till taking Nexium. Fortunately that entire episode was a missed diagnosis.
This current bout, I was with the love of my life and without getting too graphic, it doesn't take me a significant amount of time. I switched to Nexium because there was a big sale at Cosco and figured what the hay.
I know it was Nexium because I had the delayed ejaculation and stopped taking it and it went away. I started taking it again because I had taken Dayquil along with it to relieve a cough I had and couldn't get rid of. I stopped taking the Dayquil as well. I then resumed the Nexium hoping it was the Dayquil. It was not, the delayed ejaculation came back a few days later
I stopped taking it one last time and the problem is gone.
I am 44, I play a contact sport at least one a week. I am not an Adonis but I assure you that short of a little gastric reflux, I am in otherwise very good health. I have never had an erectile problem or anything related other than delayed ejaculation, the time I stated. It was very frustrating for me although my girl loved it for obvious reasons, lol.
Obviously, I was not part of a scientific study, I am just reporting to you what I experienced first hand. I am not a Dr either.
I hope this helps and also hope others come forward to verify it isn't only us.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2009 • 1 answer
Posted 10 Mar 2011 • 2 answers
Posted 14 Apr 2015 • 2 answers
Posted 27 Jun 2016 • 0 answers
Sexual Intercourse - During intercourse, when I orgasm, I have been pushing my spouse out of me, and
Posted 2 days 15 hours ago • 0 answers